
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/2920
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Gongopadhyay, Krishnendu | - |
dc.contributor.author | Parsad, Shiv | - |
dc.date.accessioned | 2020-12-10T04:38:51Z | - |
dc.date.available | 2020-12-10T04:38:51Z | - |
dc.date.issued | 2013 | - |
dc.identifier.citation | Conformal Geometry and Dynamics, 17(7), pp.68-76. | en_US |
dc.identifier.other | https://doi.org/10.1090/S1088-4173-2013-00256-7 | - |
dc.identifier.uri | https://www.ams.org/journals/ecgd/2013-17-07/S1088-4173-2013-00256-7/ | - |
dc.identifier.uri | http://hdl.handle.net/123456789/2920 | - |
dc.description.abstract | Let F denote either the complex numbers C or the quaternions H. Let Hn F denote the n-dimensional hyperbolic space over F. We obtain algebraic criteria to classify the isometries of Hn F . This generalizes the work in Geom. Dedicata 157 (2012), 23–39 and Proc. Amer. Math. Soc. 141 (2013), 1017– 1027, to isometries of arbitrary dimensional quaternionic hyperbolic space. As a corollary, a characterization of isometries of Hn C is also obtained. | en_US |
dc.language.iso | en | en_US |
dc.publisher | American Mathematical Society | en_US |
dc.subject | Complex numbers | en_US |
dc.subject | Quaternions | en_US |
dc.subject | Hyperbolic | en_US |
dc.title | Classification of quaternionic hyperbolic isometries | en_US |
dc.type | Article | en_US |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.